# SDR SWAA2020121432522

- Difficulty date: November 13, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 39,276 hours, 23,728 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB 120.30 AT 27 INCH OF FRONT SPAR AT RT HORIZONTAL STABILIZER.  PERFORMED PERMANENT REPAIR ON INSPAR RIB 120.30 AT 27 INCH OF FRONT SPAR AT RT HORIZONTAL STABILIZER, IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5 AND SRM 51-40-02.
